# SDR DALA2023061904974

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 72,594 hours, 28,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4810941) DURING S/C FOUND A17 & F17 EXIT DOOR LWR EMERGENCY LIGHTS INOP. R&R EMERGENCY LIGHT BATTERY @ LOCATION M1694, IAW B737 AMM 33-51. OPS CHK GOOD.
